# SDR DALA2022052503622

- Difficulty date: May 24, 2022
- Submitted: May 25, 2022
- Operation: Air carrier
- Aircraft: N328NW
- Make and model: Airbus A320-211
- Aircraft serial: 298
- Aircraft time: 83,152 hours, 38,408 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3228 CRACK KEEL BEAM SUPPORT ANGLE LOCATED BETWEEN FR45 TO FR46 RH POSITION IN MAIN WHEEL WELL. CORRECTIVE ACTION: REPAIRED PER A320 SRM 53-35-11. (2248595)
